MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE; CATHETER, RETENTION TYPE, BALLOON

MEDLINE INDUSTRIES, INC. MEDLINE; CATHETER, RETENTION TYPE, BALLOON
Model Number DYND11573
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medline 16 fr silicone foley catheter could not be placed in a patient.Had to use alternative catheter.Unsure if this is a problem with the catheter itself, but the catheter is defective and is not the same as an all-silicone catheter.It can cause several patient issues, including occlusion and trauma.

Brand Name
MEDLINE
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key23990280
Report Number23990280
Device Sequence Number10184533
Product Code EZL
UDI-Device Identifier10884389119532
UDI-Public(01)10884389119532
Combination Product (Y/N)N
Initial Reporter StateDE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2025
Report Date (Section F) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYND11573
Device Catalogue NumberDYND11573
Device Lot Number59224113429
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/07/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/07/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/18/2025